# SDR FDEA202511272210

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Nr Slat, Boeing
- Component part number: 114T410167G
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, K, K
- Precautionary procedure: O, O, O, O

## Discrepancy

# 1 SLAT WEDGE HAS DENT 60.5" FROM I/B EDGE, 8" FROM AFT EDGE. MWT   REPAIRED LEFT WING #1 SLAT 60.5" FROM I/B EDGE, 8" FROM AFT EDGE IN REF. TO B767 SRM 57-  43-02-2R, SHT 1-2 DETAIL 1 & 2, B767 SRM 51-70-10-2R, AND AMM 51-21-10-7. THIS IS A MAJOR   REPAIR. SEE JPF FOR OTHER WORK ACCOMPLISHED.
